Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    28
  • comments
    6
  • views
    8345

day 30

thatgirl1223

147 views

Ok I'm giving a quick run down. Had my dr apt 2 days ago, everything is fine. I was told it wouldn't be a good idea to get a tattoo while on accutane, total suckage.

side effects: dry skin continues, not super bad. lips are still dry. i've developed a rash on my arms. it's really attractive. my neck is breaking out really bad. my pimples seem to be taking longer to heal now. like....a really really long time.

that's about all.

1 month down, 4 more to go. this can't go fast enough.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×